American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 125 found      Go to page: 1 2 3 4 5

[61] Adam Sikora and James Wright. Imaginary powers of Laplace operators. Proc. Amer. Math. Soc. 129 (2001) 1745-1754. MR 1814106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Atanas Stefanov. Strichartz estimates for the Schrödinger equation with radial data. Proc. Amer. Math. Soc. 129 (2001) 1395-1401. MR 1814165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Sunggeum Hong. Weak type estimates for cone multipliers on $H^p$ spaces, $p < 1$. Proc. Amer. Math. Soc. 128 (2000) 3529-3539. MR 1690992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Carlos Pérez. Sharp weighted inequalities for the vector-valued maximal function. Trans. Amer. Math. Soc. 352 (2000) 3265-3288. MR 1695034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Jacek Dziubanski. Spectral multiplier theorem for $H^1$ spaces associated with some Schrödinger operators. Proc. Amer. Math. Soc. 127 (1999) 3605-3613. MR 1676352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Daniel M. Oberlin. Convolution with affine arclength measures in the plane. Proc. Amer. Math. Soc. 127 (1999) 3591-3592. MR 1690999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Susana Gutiérrez. A note on restricted weak-type estimates for Bochner-Riesz operators with negative index in $\mathbb{R}^n$, $n\ge 2$ . Proc. Amer. Math. Soc. 128 (2000) 495-501. MR 1641626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Andreas Seeger, Stephen Wainger, James Wright and Sarah Ziesler. Classes of singular integrals along curves and surfaces. Trans. Amer. Math. Soc. 351 (1999) 3757-3769. MR 1665337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Adam Sikora. On the $L^2\rightarrow L^\infty$ norms of spectral multipliers of ``quasi-homogeneous'' operators on homogeneous groups. Trans. Amer. Math. Soc. 351 (1999) 3743-3755. MR 1670160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Daniel Oberlin and Hart F. Smith. A Bessel function multiplier. Proc. Amer. Math. Soc. 127 (1999) 2911-2915. MR 1605925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] John E. Gilbert and Andrea R. Nahmod. Hardy spaces and a Walsh model for bilinear cone operators. Trans. Amer. Math. Soc. 351 (1999) 3267-3300. MR 1665331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Daniel M. Oberlin. A convolution estimate for a measure on a curve in $\mathbb{R}^4$. II. Proc. Amer. Math. Soc. 127 (1999) 217-221. MR 1476381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Shanzhen Lu and Dachun Yang. Multiplier theorems for Herz type Hardy spaces. Proc. Amer. Math. Soc. 126 (1998) 3337-3346. MR 1610741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Guoen Hu and Shanzhen Lu. A weighted $L^2$ estimate for the commutator of the Bochner-Riesz operator. Proc. Amer. Math. Soc. 125 (1997) 2867-2873. MR 1396980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Jong-Guk Bak. Sharp estimates for the Bochner-Riesz operator of negative order in $\mathbf{R}^2$. Proc. Amer. Math. Soc. 125 (1997) 1977-1986. MR 1371114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Daniel M. Oberlin. A convolution estimate for a measure on a curve in $\mathbb{R}^4$. Proc. Amer. Math. Soc. 125 (1997) 1355-1361. MR 1363436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Lung-Kee Chen and Dashan Fan. The multiplier operators on the weighted product spaces. Proc. Amer. Math. Soc. 124 (1996) 3755-3765. MR 1353380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Edmond E. Granirer. On the set of topologically invariant means on an algebra of convolution operators on $L^p(G)$. Proc. Amer. Math. Soc. 124 (1996) 3399-3406. MR 1340388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Terence Tao. Weak-type endpoint bounds for Riesz means. Proc. Amer. Math. Soc. 124 (1996) 2797-2805. MR 1327048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] P. Auscher and M. J. Carro. Transference for radial multipliers and dimension free estimates . Trans. Amer. Math. Soc. 342 (1994) 575-593. MR 1152319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] C. W. Onneweer and T. S. Quek. On $H\sp p(\bold R\sp n)$-multipliers of mixed-norm type . Proc. Amer. Math. Soc. 121 (1994) 543-552. MR 1204383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] S. Thangavelu. A note on a transplantation theorem of Kanjin and multiple Laguerre expansions . Proc. Amer. Math. Soc. 119 (1993) 1135-1143. MR 1195488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Kôzô Yabuta. Pointwise multipliers of weighted BMO spaces . Proc. Amer. Math. Soc. 117 (1993) 737-744. MR 1123671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Leonardo Colzani, Antonio Crespi, Giancarlo Travaglini and Marco Vignati. Equiconvergence theorems for Fourier-Bessel expansions with applications to the harmonic analysis of radial functions in Euclidean and non-Euclidean spaces . Trans. Amer. Math. Soc. 338 (1993) 43-55. MR 1108610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Gerd Mockenhaupt. A note on the cone multiplier . Proc. Amer. Math. Soc. 117 (1993) 145-152. MR 1098404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Anthony Carbery and Andreas Seeger. $H\sp p$- and $L\sp p$-variants of multiparameter Calder\'on-Zygmund theory . Trans. Amer. Math. Soc. 334 (1992) 719-747. MR 1072104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Alan McIntosh and Tao Qian. Fourier multipliers on Lipschitz curves . Trans. Amer. Math. Soc. 333 (1992) 157-176. MR 1062194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Xian Liang Shi and Qi Yu Sun. Weighted norm inequalities for Bochner-Riesz operators and singular integral operators . Proc. Amer. Math. Soc. 116 (1992) 665-673. MR 1136237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Javier Duoandikoetxea and Adela Moyua. Homogeneous Fourier multipliers in the plane . Proc. Amer. Math. Soc. 112 (1991) 441-449. MR 1057743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Michael Christ. $L\sp p$ bounds for spectral multipliers on nilpotent groups . Trans. Amer. Math. Soc. 328 (1991) 73-81. MR 1104196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 125 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia